Piecewise deterministic Markov processes for scalable Monte Carlo on restricted domains

Joris Bierkens, Alexandre Bouchard-Côté, Arnaud Doucet, Andrew B. Duncan, Paul Fearnhead, Thibaut Lienart, Gareth Roberts, Sebastian J. Vollmer

Research output: Contribution to journalArticleScientificpeer-review

10 Citations (Scopus)
4 Downloads (Pure)

Abstract

Piecewise Deterministic Monte Carlo algorithms enable simulation from a posterior distribution, whilst only needing to access a sub-sample of data at each iteration. We show how they can be implemented in settings where the parameters live on a restricted domain.

Original languageEnglish
Pages (from-to)148-154
Number of pages7
JournalStatistics and Probability Letters
Volume136
DOIs
Publication statusPublished - 2018

Keywords

  • Bayesian statistics
  • Logistic regression
  • MCMC
  • Piecewise deterministic Markov processes

Fingerprint Dive into the research topics of 'Piecewise deterministic Markov processes for scalable Monte Carlo on restricted domains'. Together they form a unique fingerprint.

Cite this